# SDR REXA201804230305

- Difficulty date: April 21, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 25,566 hours, 16,659 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FWD FLASHLIGHT NOT BLINKING.  REMOVED & REPLACED THE FORWARD FLASHLIGHT IAW AMM 25-61-02. OPS CHECKED GOOD.
